UM  > 工商管理學院
THE SIZE OF THE MIDDLE SUMMANDS IN PARTITIONS INTO DISTINCT S-TH POWERS
H. F. YEUNG
1993
Source PublicationACTA MATHEMATICA HUNGARICA
ISSN0236-5294
Volume62Issue:3-4Pages:293-309
DOIhttps://doi.org/10.1007/BF01874650
Indexed BySCIE
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1993MZ75400009
Fulltext Access
Citation statistics
Cited Times [WOS]:0   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionFaculty of Business Administration
DEPARTMENT OF ACCOUNTING AND INFORMATION MANAGEMENT
Corresponding AuthorH. F. YEUNG
AffiliationFaculty of Business Administration, University of Macau, Taipa, Macau
First Author AffilicationFaculty of Business Administration
Corresponding Author AffilicationFaculty of Business Administration
Recommended Citation
GB/T 7714
H. F. YEUNG. THE SIZE OF THE MIDDLE SUMMANDS IN PARTITIONS INTO DISTINCT S-TH POWERS[J]. ACTA MATHEMATICA HUNGARICA,1993,62(3-4):293-309.
APA H. F. YEUNG.(1993).THE SIZE OF THE MIDDLE SUMMANDS IN PARTITIONS INTO DISTINCT S-TH POWERS.ACTA MATHEMATICA HUNGARICA,62(3-4),293-309.
MLA H. F. YEUNG."THE SIZE OF THE MIDDLE SUMMANDS IN PARTITIONS INTO DISTINCT S-TH POWERS".ACTA MATHEMATICA HUNGARICA 62.3-4(1993):293-309.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[H. F. YEUNG]'s Articles
Baidu academic
Similar articles in Baidu academic
[H. F. YEUNG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[H. F. YEUNG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.